Ramification in p-Adic Lie Extensions.

Shankar Sen

Inventiones mathematicae (1972)

  • Volume: 17, page 44-50
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Sen, Shankar. "Ramification in p-Adic Lie Extensions.." Inventiones mathematicae 17 (1972): 44-50. <http://eudml.org/doc/142157>.

author = {Sen, Shankar},
journal = {Inventiones mathematicae},
pages = {44-50},
title = {Ramification in p-Adic Lie Extensions.},
url = {http://eudml.org/doc/142157},
volume = {17},
year = {1972},

AU - Sen, Shankar
TI - Ramification in p-Adic Lie Extensions.
JO - Inventiones mathematicae
PY - 1972
VL - 17
SP - 44
EP - 50
UR - http://eudml.org/doc/142157
ER -

Citations in EuDML Documents

  1. Jean Marc Fontaine, Corps de séries formelles et extensions galoisiennes des corps locaux
  2. Jonathan Lubin, Nonarchimedean dynamical systems
  3. François Laubie, Sur la ramification des extensions de Lie
  4. François Laubie, La ramification des extensions galoisiennes est déterminée par les discriminants de certaines sous-extensions
  5. François Laubie, Suites de groupes de ramification supérieurs
  6. Jean-Pierre Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux; applications
  7. Laurent Berger, Lifting the field of norms
  8. François Laubie, Extensions de Lie et groupes d'automorphismes de corps locaux
  9. Armand Brumer, Kenneth Kramer, The conductor of an abelian variety
  10. Jean-Pierre Serre, Quelques applications du théorème de densité de Chebotarev

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.